# SDR IPXA09M56470

- Difficulty date: June 11, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Bs 2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 273-F2-02 INTERNAL DOUBLER REPAIR ON AFT BODY PRESSURE BULKHEAD STA 2007 BETWEEN LBL 46 AND LBL 50 LOWER SIDE NOT CORRELATED TO SRM REPAIR.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW IPXA EO MD11-5310-34045-A.
